# SDR SIMA2019100192004

- Difficulty date: September 2, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,896 hours, 32,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRASH AXE BRACKET BEHIND FO SEAT HAS BUTTERFLY. NOT RECEIVING THREAD WORN OUT. UNABLE TO SECURE.  SECURED CRASH AXE 1/4 TURN CAM-LOCK IAW STANDARD MAINT PRACTICE. CHECK GOOD
